# SDR AALA202404041502

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 40,821 hours, 4,743 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning System
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURRING CRUISE. ALTITUDE CALLOUTS , WINDSHEAR SYS, GROUND PROX SYS MESSAGES DISPLAYED ON EICAS. MAINTENANCE T/S PER FIM 34-46-00-810-803. FOUND F/C  34-46891.  ACCOMPLISHED GROUND PROX WARNING SYSTEM TEST IAW AMM 34-46-00-730-804-002. ALL TESTS PASS GPWS . OPS CK GOOD.
